# SDR I5HA0758007

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 580
- Aircraft serial: 475
- Aircraft time: 54,045 hours
- Engine: Allsn 501D13
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: 3403150751
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN-ROUTE, THE CABIN DOOR (OPEN) LIGHT ILLUMINATED.  NO DOORS OPENED AND THERE WAS NO LOSS OF CABIN PRESSURE.  THE AIRCRAFT LANDED UNEVENTFULLY WITH NO EMERGENCY OR PRECAUTIONARY PROCEDURES TAKEN.  INSPECTION BY MAINTENANCE PERSONNEL, DISCOVERED A DOOR HOOK SPRING ON ONE OF THE MAIN ENTRANCE DOOR HOOKS THAT HAD COME LOOSE CAUSING THE HOOK TO MOVE AWAY FROM THE DOOR OPEN SWITCH FAR ENOUGH TO ILLUMINATE THE LIGHT.  THE SPRING WAS INSPECTED AND RE-ATTACHED AND THE AIRCRAFT RETURNED TO SERVICE.
